To answer directly - YES
I have taken amitriptyline for quite a number of years and have IBS-D (Diarhea predominant) and it has helped immensely. I didn't realize just how much until I had to start tapering down to take other meds just how much it helps me. Since the other meds haven't worked out I am hoping they will allow me to go move my dose back up so that my IBS-D will settle down again.
The initial side effects include drowsiness, dizziness and light headed but they pass after a few weeks. Take it in the evening to avoid dealing with these side effects.
Hope that helps
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2009 • 7 answers
Posted 1 Jan 2011 • 1 answer
Posted 13 Sep 2013 • 1 answer
Posted 2 Apr 2016 • 1 answer
Posted 21 May 2016 • 0 answers